Neuroleptic Malignant Syndrome
"Neuroleptic Malignant Syndrome" is a descriptor in the National Library of Medicine's controlled vocabulary thesaurus,
MeSH (Medical Subject Headings). Descriptors are arranged in a hierarchical structure,
which enables searching at various levels of specificity.
A potentially fatal syndrome associated primarily with the use of neuroleptic agents (see ANTIPSYCHOTIC AGENTS) which are in turn associated with dopaminergic receptor blockade (see RECEPTORS, DOPAMINE) in the BASAL GANGLIA and HYPOTHALAMUS, and sympathetic dysregulation. Clinical features include diffuse MUSCLE RIGIDITY; TREMOR; high FEVER; diaphoresis; labile blood pressure; cognitive dysfunction; and autonomic disturbances. Serum CPK level elevation and a leukocytosis may also be present. (From Adams et al., Principles of Neurology, 6th ed, p1199; Psychiatr Serv 1998 Sep;49(9):1163-72)
|Neuroleptic Malignant Syndrome
- Neuroleptic Malignant Syndrome
- Neuroleptic Malignant Syndromes
- Syndrome, Neuroleptic Malignant
- Syndromes, Neuroleptic Malignant
- NMS (Neuroleptic Malignant Syndrome)
- NMSs (Neuroleptic Malignant Syndrome)
Neuroleptic-Induced Neuroleptic Malignant Syndrome
- Neuroleptic-Induced Neuroleptic Malignant Syndrome
- Neuroleptic Induced Neuroleptic Malignant Syndrome
- Neuroleptic-Malignant Syndrome, Neuroleptic Induced
- Neuroleptic Malignant Syndrome, Neuroleptic Induced
Below are MeSH descriptors whose meaning is more general than "Neuroleptic Malignant Syndrome".
Below are MeSH descriptors whose meaning is more specific than "Neuroleptic Malignant Syndrome".
This graph shows the total number of publications written about "Neuroleptic Malignant Syndrome" by people in this website by year, and whether "Neuroleptic Malignant Syndrome" was a major or minor topic of these publications.
To see the data from this visualization as text, click here.
|Year||Major Topic||Minor Topic||Total|
To return to the timeline, click here.
Below are the most recent publications written about "Neuroleptic Malignant Syndrome" by people in Profiles.
Levine M, Brooks DE, Truitt CA, Wolk BJ, Boyer EW, Ruha AM. Toxicology in the ICU: Part 1: general overview and approach to treatment. Chest. 2011 Sep; 140(3):795-806.
Shedlack KJ, Levesque C, Charlot L, Bolduc M, Silka VR, Mikkelsen EJ, Cole JO. Nothing new under the sun: clozapine rechallenge following a life-threatening medical event in a patient with psychiatric illness and developmental disability. Harv Rev Psychiatry. 2003 Nov-Dec; 11(6):344-52.
Pope HG, Cole JO, Choras PT, Fulwiler CE. Apparent neuroleptic malignant syndrome with clozapine and lithium. J Nerv Ment Dis. 1986 Aug; 174(8):493-5.